# SDR 2010FA0000885

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Part number: R600175B
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEVERAL DIFFERENT FUEL PUMPS HAVE BEEN SENT TO US FOR REPAIR DUE TO THE UNITS LEAKING FUEL.  THESE FUEL PUMPS RANGE FROM TSO = 50 TO TSO = 400.  UPON INSP, TINY HOLES HAVE BEEN FOUND IN THE SEAL ASSEMBLIES' RUBBER.  THE VARIOUS FUEL PUMPS INVOLVED ARE AS FOLLOWS:  PN: 2PR600-SERIES AND PN: 51076-7.  WE HAVE NOT BEEN ABLE TO PIN-POINT THIS PROBLEM TO ANY ONE PARTICULAR LOT NR.  WE ARE WORKING, TRYING TO RESOLVE THIS ISSUE.  WE HAVE ALSO CONTACTED OUR LOCAL FSDO.  UNTIL THIS ISSUE IS RESOLVED, WE ARE OPTING TO STOP REPAIRING/OVERHAULING ANY OF THE AFFECTED FUEL PUMPS.
